# SDR ASAA2016122819176

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,497 hours, 11,203 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11435
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 24,212 hours, 7,318 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AFTER ROTATION. RAN QRH, TRIP RESET PUSHED, RIGHT PACK LIGHT EXTINGUISHED. ACFT GROUNDED.  RT PACK/ZONE TEMP CONTROLLER BITE SHOWS  PACK TCV (V141) FAULT. REMOVED & REPLACED THE RT PACK TCV IAW AMM TASK 21-51-10, LEAK & OPS CHECKED NORMAL.
